BibTeX record journals/ipl/Makarov86

download as .bib file

@article{DBLP:journals/ipl/Makarov86,
  author    = {O. M. Makarov},
  title     = {A Noncommutative Algorithm for Multiplying 5*5 Matrices Using 102
               Multiplications},
  journal   = {Inf. Process. Lett.},
  volume    = {23},
  number    = {3},
  pages     = {115--117},
  year      = {1986},
  url       = {https://doi.org/10.1016/0020-0190(86)90108-0},
  doi       = {10.1016/0020-0190(86)90108-0},
  timestamp = {Fri, 26 May 2017 22:54:45 +0200},
  biburl    = {https://dblp.org/rec/journals/ipl/Makarov86.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics